Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Low blood pressure with tiredness and weakness, taking Lisinopril. What could be the cause and remedy?

My blood pressure has been running low. I take lisinopril 10mg daily and I got to feeling very tired and weak. I have started taking my blood pressure several times a day and writing it down. I didn t take my BP meds yesterday and today and my blood pressure has been more normal though still a little low. About an hour ago I got really tired and weak feeling and checked my bp and it was 101/54. What can be causing this and what do I need to do? Thanks for your help!
Asked On : Mon, 23 Jul 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
If you do not have any other symptoms like chest pain, diarrhea ,fainting attacks ,then considered it as due to blood level of medicine.
This happens while taking medication of Blood pressure.As the medicine level in the blood remain constant leads to this type of stage when you add more medicine you gets more effect.
Don't take medicine for a more day or two will control the situation.
Take a pinch of salt you will feel better.
Answered: Mon, 23 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor